Alert archive / Oklahoma / River Flood Warnings in 2013
River Flood Warning 19, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 30, 2013, 8:22 AM CDT for Ottawa County, Oklahoma. It took effect at May 30, 2013, 4:02 PM CDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- May 30, 2013, 8:22 AM CDT (13:22 UTC)
- In effect from
- May 30, 2013, 4:02 PM CDT
- Expired
- Jun 4, 2013, 7:35 AM CDT
- In force
- 5 days
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 30, 6:41 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 30, 6:41 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 641 AM CDT THU MAY 30 2013 .DISCUSSION... THE 12Z TAF DISCUSSION IS INCLUDED BELOW. && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. MVFR CIGS COULD HANG ON FOR MUCH OF THE DAY BEFORE CLIMBING TO VFR LEVEL THIS AFTERNOON. TSRA WILL AFFECT KBVO EARLY THEN THERE SHOULD BE A BREAK FOR MUCH OF THE DAY...ASIDE FROM A ROGUE SHOWER OR STORM. STORMS WILL FORM THIS AFTERNOON ALONG DRYLINE TO OUR WEST AND MOVE INTO NE OK THIS AFTERNOON AND INTO NW AR BY THIS EVENING. MVFR CIGS WILL RETURN TO ALL SITES AGAIN BY 12Z FRI MORNING. LACY && .PREV DISCUSSION... /ISSUED 427 AM CDT THU MAY 30 2013/ DISCUSSION... A FEW CONVECTIVE CLUSTERS CONTINUE IN AREAS ALONG AND NORTH OF U.S. 412 EARLY THIS MORNING CONTINUE TO BE FUELED BY 50+ KNOT LOW LEVEL JET ANALYZED OVER CENTRAL/WESTERN OK. THIS SHOULD CONTINUE THROUGH THE EARLY PART OF THE MORNING...AND WILL ALSO HAVE TO KEEP AN EYE ON FORWARD PROPAGATING MCS MOVING ACROSS SOUTH CENTRAL KS WHICH COULD BRUSH FAR NORTHERN AREAS THIS MORNING AS WELL. SEVERE THREAT IS MINIMAL BUT THESE FEATURES MAY HAVE SIGNIFICANT IMPACT ON AFTERNOON THUNDERSTORM DEVELOPMENT. AIRMASS ALREADY RECOVERING FROM EXTREME SE THROUGH NW OKLAHOMA IN WAKE OF OVERNIGHT STORMS AND EVENTUALLY SHOULD RECOVER TO SOME DEGREE OVER EASTERN OK THIS AFTERNOON. MOST SHORT RANGE MODELS CONTINUE TO BREAK OUT CONVECTION RELATIVELY EARLY TODAY FURTHER COMPLICATING MATTERS. LARGER PICTURE CONTINUES TO BE DEEP TROUGH DEVELOPING OVER CENTRAL U.S. WITH DRY LINE MIXING A BIT FARTHER EAST INTO WESTERN OK BY LATE THIS AFTERNOON. WIND PROFILES SHOW MUCH LESS BACKING OF MID LEVEL WINDS TODAY WITH BETTER CHANCE OF STORMS REMAINING DISCRETE. DEGREE OF INSTABILITY DOES REMAIN IN QUESTION BUT SHOULD SEE AN AXIS OF HIGHER VALUES EAST OF THE DRY LINE WITH STORMS DEVELOPING OVER CENTRAL OK LATE AND MOVING TOWARD NE OKLAHOMA IN THE EVENING. WITH MORE DISCRETE STORM MODE ALL TYPES OF SEVERE WOULD BE POSSIBLE. MID LEVEL TEMPS BEGIN TO WARM TONIGHT WITH CAP STRENGTH QUICKLY INCREASING...WHICH WOULD CAUSE STORMS TO WANE OVERNIGHT. CONVECTIVE COMPLEX MAY DEVELOP TONIGHT ON EDGE OF CAP MAINLY NORTHEAST OF OUR AREA. CAP REMAINS IN PLACE MOST OF FRIDAY WITH VOLATILE AIRMASS SPREADING OVER MUCH OF THE FORECAST AREA. AGAIN...WIND PROFILES SUPPORTIVE OF SUPERCELLS WHICH SHOULD DEVELOP RAPIDLY ALONG DRY LINE AND FRONT TO OUR WEST AND NORTHWEST LATE AFTERNOON. THIS COULD BE A SIGNIFICANT SEVERE WEATHER EVENT GIVEN EXTREME INSTABILITY FORECAST...STAY TUNED. THUNDERSTORMS SHOULD EXPAND IN COVERAGE FRIDAY EVENING AND OVERNIGHT AS FRONT SLOWLY PUSHES SOUTH...LEADING TO POTENTIAL FOR SIGNIFICANT HEAVY RAINFALL IN SOME AREAS. MOST LIKELY THIS WILL BE NORTH OF I-40...WHERE A FLASH FLOOD WATCH WILL EVENTUALLY BE NEEDED FOR FRIDAY NIGHT AND POSSIBLY INTO SATURDAY. RAIN SHOULD TAPER OFF SATURDAY EVENING WITH SUNDAY TURING OUT TO BE A NICE AFTERNOON WITH DRIER AIR AND TEMPERATURES SEVERAL DEGREES BELOW NORMAL. THUNDERSTORM CHANCES WILL RETURN BY MIDDLE OF NEXT WEEK AS BOUNDARY RETREATS NORTH. && .PRELIMINARY POINT TEMPS/POPS... TUL 81 72 84 67 / 60 30 40 90 FSM 81 70 86 69 / 70 30 10 80 MLC 80 73 87 72 / 50 20 10 60 BVO 81 70 84 65 / 60 40 60 90 FYV 76 67 83 68 / 80 40 20 80 BYV 77 67 83 66 / 90 60 30 90 MKO 79 70 86 69 / 60 30 10 80 MIO 79 71 83 66 / 70 40 40 90 F10 80 72 86 69 / 50 30 10 70 HHW 83 71 88 70 / 50 20 10 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, May 30, 5:42 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 542 AM CDT THU MAY 30 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 542 AM CDT THU MAY 30 2013 ...SEVERE STORMS POSSIBLE TODAY AND FRIDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....NORTHEAST OKLAHOMA. ONSET...AFTER 4 PM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EAST CENTRAL AND NORTHEAST OKLAHOMA...NORTHWEST ARKANSAS. ONSET...AFTER 4 PM. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... A SLOW MOVING AREA OF THUNDERSTORMS THIS MORNING OVER NORTHEAST OKLAHOMA HAS DROPPED ANYWHERE FROM 1 TO 3 INCHES OF RAIN TO THE NORTH AND WEST OF TULSA. SOME LOCALIZED FLOODING REMAINS POSSIBLE THROUGH THE MORNING UNTIL THIS AREA OF HEAVY RAIN AND STORMS MOVES OUT OF OKLAHOMA OR DISSIPATES. STRONG TO SEVERE STORMS ARE EXPECTED TO INITIATE ALONG THE DRYLINE OVER WEST CENTRAL OK THIS AFTERNOON. THE STORMS WILL MOVE EAST INTO NORTHEAST OK DURING THE LATE AFTERNOON OR EARLY EVENING. THE SHEAR PROFILE WITH RESPECT TO DRYLINE SUGGESTS THAT A DISCRETE STORM MODE WILL BE MORE PREDOMINANT COMPARED TO YESTERDAY. ANY SUSTAINED SUPERCELLS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES. TORNADO POTENTIAL WILL BE ENHANCED IF STORMS CAN ANCHOR ALONG AN OUTFLOW BOUNDARY LEFT FROM THE MORNING STORMS. STORMS WILL EVENTUALLY CONGEAL INTO CLUSTERS OR LINES AND MOVE EAST INTO SE OK AND/OR NW AR THIS EVENING. TRAINING OF STORMS OVER THE SAME AREAS THAT RECEIVED HEAVY RAINFALL THIS MORNING MAY LEAD TO FLOODING LATER TODAY. SOUTH WINDS WILL GUST IN THE 25 TO 30 MPH RANGE ACROSS NORTHEAST AND EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT WILL SAG DOWN INTO NORTHEAST OKLAHOMA FRIDAY AFTERNOON AND EVENTUALLY INTO NORTHWEST ARKANSAS FRIDAY NIGHT...COLLIDING WITH A VERY UNSTABLE AIR MASS OVER THE REGION. WINDS ALOFT WILL STILL BE FAVORABLE FOR THE DEVELOPMENT OF ORGANIZED STORMS. EARLY IN THE EVENT THE THREAT FOR VERY LARGE HAIL AND TORNADOES EXISTS...WITH A TRANSITION TOWARD DAMAGING WINDS AND HEAVY RAINFALL GOING INTO FRIDAY NIGHT. THE PARALLEL NATURE OF THE WINDS ALOFT TO THE BOUNDARY SUGGESTS THAT STORMS WILL GROW INTO CLUSTERS AND TRAIN OVER THE SAME AREAS. FLOODING WILL BECOME AN INCREASING CONCERN BECAUSE OF THIS...ESPECIALLY IN AREAS THAT HAVE ALREADY RECEIVED HEAVY RAIN OVER THE PAST 24 HOURS. THE RISK FOR STORMS WILL SHIFT SOUTHEAST WITH THE FRONT ON SATURDAY...DOWN INTO WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA. ANOTHER BOUNDARY IS EXPECTED TO AFFECT THE REGION TOWARD THE MIDDLE OF NEXT WEEK...AND WILL BRING ANOTHER CHANCE OF THUNDERSTORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, May 30, 2:31 AM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 AM CDT THU MAY 30 2013
ARZ001-002-010-011-019-020-300800-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON
AR-
231 AM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...CARROLL...NORTHEASTERN CRAWFORD...MADISON AND
EASTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 231 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF BELLA VISTA TO WESLEY TO 2 MILES
NORTHWEST OF LONELM...MOVING NORTHEAST AT 50 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3612 9330 3612 9347 3609 9347 3608 9344
3597 9345 3592 9350 3587 9352 3577 9351
3576 9369 3559 9369 3546 9405 3601 9400
3650 9430 3650 9330
TIME...MOT...LOC 0731Z 247DEG 45KT 3647 9416 3604 9390
3559 9394Special weather statement, May 30, 2:36 AM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
236 AM CDT THU MAY 30 2013
OKZ068-070>074-300815-
CHEROKEE OK-HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH
OK-
236 AM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHWESTERN CHEROKEE...EASTERN MUSKOGEE AND NORTHWESTERN
SEQUOYAH
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...EASTERN MCINTOSH AND NORTHEASTERN PITTSBURG
AT 236 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF EUFAULA...MOVING NORTHEAST AT 50 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3561 9481 3523 9549 3534 9567 3582 9535
3581 9527 3585 9523 3587 9523 3588 9525
3591 9529 3592 9528
TIME...MOT...LOC 0736Z 222DEG 42KT 3536 9550Special weather statement, May 30, 3:02 AM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 AM CDT THU MAY 30 2013
ARZ002-011-300845-
CARROLL AR-MADISON AR-
302 AM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CARROLL AND EASTERN MADISON
AT 302 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BUSCH TO 4 MILES SOUTHWEST OF MARBLE TO 14 MILES SOUTH
OF DUTTON...MOVING EAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3587 9352 3577 9351 3576 9369
3609 9368 3643 9387 3650 9387 3650 9330
3612 9329
TIME...MOT...LOC 0802Z 261DEG 35KT 3648 9377 3610 9356
3562 9364Special weather statement, May 30, 4:12 AM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 AM CDT THU MAY 30 2013
OKZ054-300945-
OSAGE OK-
412 AM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 412 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PEARSONIA...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...PAWHUSKA...PEARSONIA...BIGHEART...FORAKER AND
WAH SHA SHE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3700 9600 3651 9640 3661 9674 3701 9651
TIME...MOT...LOC 0912Z 216DEG 30KT 3681 9641Local storm report, May 30, 5:51 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
551 AM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 AM FLOOD SKIATOOK 36.37N 96.00W
05/30/2013 TULSA OK EMERGENCY MNGR
WATER NEAR HOUSES ALONG OAK STREET ON SOUTH SIDE OF TOWN.
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 32 min |
| May 29, 7:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 57 min |
| May 29, 8:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Nowata, Osage, Rogers, Tulsa and 2 more | 57 min |
| May 29, 8:55 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| May 29, 9:13 PM CDT | Special Weather Statement | TSA | Craig | 32 min |
| May 29, 9:52 PM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| May 29, 10:30 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| May 29, 11:04 PM CDT | Special Weather Statement | TSA | Washington | 26 min |
| May 29, 11:23 PM CDT | Special Weather Statement | TSA | Muskogee | 37 min |
| May 29, 11:46 PM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| May 30, 12:21 AM CDT | Special Weather Statement | TSA | Muskogee | 24 min |
| May 30, 12:28 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 32 min |
| May 30, 12:35 AM CDT | Tornado Warning | TSA | Cherokee, Muskogee, Sequoyah | 25 min |
| May 30, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 60 min |
| May 30, 1:08 AM CDT | Special Weather Statement | TSA | Washington | 52 min |
| May 30, 2:36 AM CDT | Special Weather Statement | TSA | Muskogee | 39 min |
| May 30, 4:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 30, 4:58 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 62 min |
| May 30, 6:52 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 3 hr |
| May 30, 8:14 AM CDT | River Flood Warning | TSA | Osage | 24 hr |
| May 30, 8:14 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 43 hr |
| May 30, 8:14 AM CDT | River Flood Warning | TSA | Tulsa | 42 hr |
| May 30, 8:19 AM CDT | River Flood Warning | TSA | Washington | 3 days |
| May 30, 8:19 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 4 days |
| May 30, 8:39 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| May 30, 9:49 AM CDT | Special Weather Statement | TSA | Delaware | 41 min |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Ottawa | 6 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Adair | 48 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Cherokee | 35 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Cherokee, Delaware | 62 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Cherokee | 48 hr |
| May 30, 10:41 AM CDT | Special Weather Statement | TSA | Osage, Washington | 49 min |
| May 30, 10:52 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 50 hr |
| May 30, 11:28 AM CDT | Special Weather Statement | TSA | Osage, Washington | 47 min |
| May 30, 11:35 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 40 min |
| May 30, 12:17 PM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 28 min |
| May 30, 12:25 PM CDT | Flash Flood Warning | TSA | Osage | 4 hr |
| May 30, 12:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| May 30, 1:24 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 36 min |
| May 30, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 61 min |
| May 30, 1:38 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 37 min |
| May 30, 1:51 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 39 min |
| May 30, 2:29 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 31 min |
| May 30, 2:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| May 30, 3:24 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 66 min |
| May 30, 3:27 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 63 min |
| May 30, 3:32 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 58 min |
| May 30, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 47 min |
| May 30, 4:20 PM CDT | River Flood Warning | TSA | Ottawa | 39 hr |
| May 30, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa | 62 min |
| May 30, 4:33 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 27 min |
| May 30, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 54 min |
| May 30, 4:53 PM CDT | Special Weather Statement | TSA | Adair | 37 min |
| May 30, 5:00 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 45 min |
| May 30, 5:06 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 84 min |
| May 30, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa, Wagoner | 61 min |
| May 30, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| May 30, 5:29 PM CDT | Special Weather Statement | TSA | Rogers | 46 min |
| May 30, 5:37 PM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| May 30, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 45 min |
| May 30, 6:08 PM CDT | Areal Flood Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 6 more | 6 hr |
| May 30, 6:16 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 29 min |
| May 30, 6:18 PM CDT | Special Weather Statement | TSA | Pawnee | 27 min |
| May 30, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 56 min |
| May 30, 6:54 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 36 min |
| May 30, 2:02 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 28 min |
| May 30, 2:31 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 29 min |
| May 30, 3:02 AM CDT | Special Weather Statement | TSA | Carroll | 43 min |
| May 30, 12:22 PM CDT | Special Weather Statement | TSA | Franklin | 38 min |
| May 30, 12:27 PM CDT | Special Weather Statement | TSA | Sebastian | 33 min |
| May 30, 12:55 PM CDT | Special Weather Statement | TSA | Franklin | 35 min |
| May 30, 1:33 PM CDT | Special Weather Statement | TSA | Carroll | 57 min |
| May 30, 2:43 PM CDT | Special Weather Statement | TSA | Madison | 47 min |
Nearby
River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.